| Model Number |
1054655B |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reported internal battery depleted error is accommodated in the product risk management file as being linked to hazard with description loss of function/loss of primary function.Complaints for this failure are reviewed via the post market complaint trending and escalation processes to assess for the observed probability levels and compare them with the predicted levels in the risk file for the hazards linked to the failure.As of the date of submission for this report, there is no indication that complaints for the failure in question has led to unacceptable increase in probability levels for the hazardous situations in scope, and therefore no further action will be pursued.Qa continues to monitor complaints for this issue per the cadence in the complaint trending procedures.
Event or Problem Description
A trilogy 100 ventilator was returned to the manufacturer for preventative maintenance service.There was no serious patient harm or injury that occurred or was reported.During evaluation of the device at the manufacturer's service center, an 'internal battery depleted' error code was found in the device's error log.The service technician states that the internal battery had a charge amount of 100%.The power management printed circuit assembly (pca) board was replaced to resolve the issue.Additionally, the pollen filter was replaced for maintenance.Final testing, alarm test, battery check, run in testing, and cleaning were performed.The unit operated properly.